MathSciNet Relay Station
MathSciNet bibliographic data
MR1426759 (97i:58026) 58E05 (34C25 58F05 58F22)
Benci, Vieri; Fortunato, Donato Estimate of the number of periodic solutions via the twist number. J. Differential Equations 133 (1997), no. 1, 117–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement